# SDR AALA20140214018

- Difficulty date: February 10, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 72,405 hours, 38,016 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT TRACK INBD RIB CRACKED.  INSTALLED SHIM & DOUBLER IAW EA MD80-57-033566.
